zbMATH — the first resource for mathematics

A simple criterion for local hypersurfaces to be algebraic. (English) Zbl 0584.14021
The author gives ”a necessary and sufficient condition for d pieces of hypersurface to be contained in an algebraic hypersurface of degree d”.
Reviewer: U.Vetter

14J99 Surfaces and higher-dimensional varieties
14N05 Projective techniques in algebraic geometry
14A05 Relevant commutative algebra
Full Text: DOI
[1] Sophus Lie, Die Theorie der Translationsflächen und das Abelsche Theorem , Leipziger Berichte (1896), 141-168, Also, Gesammelte Abhandlungen, II, 2, Leipzig: B. G. Teubner, 1937, pp. 526-579.
[2] Georg Scheffers, Das Abel’sche Theorem und das Lie’sche Theorem über Translationsflächen , Acta Mathematica 28 (1904), 65-91. · JFM 35.0426.01
[3] Jay Alan Wood, An algebraization theorem for local hypersurfaces in projective space , Ph.D. Dissertation, University of California, Berkeley, 1982.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.